Dirichlet's Theorem in Function Fields

Ganguly, Arijit ; Ghosh, Anish (2017) Dirichlet's Theorem in Function Fields Canadian Journal of Mathematics, 69 (3). pp. 532-547. ISSN 0008-414X

Full text not available from this repository.

Official URL: https://cms.math.ca/10.4153/CJM-2016-024-2

Related URL: http://dx.doi.org/10.4153/CJM-2016-024-2


We study metric Diophantine approximation for function fields specifically the problem of improving Dirichlet's theorem in Diophantine approximation.

Item Type:Article
Source:Copyright of this article belongs to Canadian Mathematical Society.
Keywords:Dirichlet's Theorem; Diophantine Approximation; Positive Characteristic
ID Code:114623
Deposited On:05 Jun 2018 09:17
Last Modified:05 Jun 2018 09:17

Repository Staff Only: item control page